# SDR AWXA9500033

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING LFEC INSPECTION OF LOWER SKIN LAPS, CRACKS WERE FOUND AT THE FOLLOWING LOCATIONS, STA 381 14R, STA 400 14L, STA 490 14L, STA 597 4L, STA 628 4L, STA 756 14R, STA 777 14L, STA 787 20L, STA 877 20L.  ALL AREAS REPAIRED PER EO 53-30-16.  (Z)
